Normal forms of matrices in topoi
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, p. 317-340
@article{CTGDC_1982__23_3_317_0,
     author = {Tavakoli, Javad},
     title = {Normal forms of matrices in topoi},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {3},
     year = {1982},
     pages = {317-340},
     zbl = {0492.18004},
     mrnumber = {675341},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_3_317_0}
}
Tavakoli, Javad. Normal forms of matrices in topoi. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, pp. 317-340. http://www.numdam.org/item/CTGDC_1982__23_3_317_0/

JN1 Johnstone, P., Topos theory, Math. Monog. 10, Academic Press, 1977. | Zbl 0368.18001

Jn2. Johnstone, P., Rings, fields and spectra, J. of Algebra 49 (1977), 238. | MR 450036 | Zbl 0369.13019

P&S Pare, R. & Schumacher, D., Abstract familie s and the adjoint functor theorems, Lecture Notes in Math. 661, Springer (1978), 1-125. | MR 514193 | Zbl 0389.18002

TV1 Tavakoli, J., Vector spaces in topoi, Ph. D. The sis, Dalhousie Un. 1980.

TV 2 Tavakoli, J., Elements of free modules in topoi, Comm. in Algebra. | Zbl 0501.18001